Some applications of invariant differential operators on a semi simple Lie algebra
Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Talk no. 160, p. 319-326
@incollection{SB_1956-1958__4__319_0,
     author = {Harish-Chandra},
     title = {Some applications of invariant differential operators on a semi simple Lie algebra},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1956/57 - 1957/58, expos\'es 137-168},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {4},
     year = {1958},
     note = {talk:160},
     pages = {319-326},
     zbl = {0084.10401},
     mrnumber = {1610942},
     language = {en},
     url = {http://www.numdam.org/item/SB_1956-1958__4__319_0}
}
Harish-Chandra. Some applications of invariant differential operators on a semi simple Lie algebra, in Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Talk no. 160, pp. 319-326. http://www.numdam.org/item/SB_1956-1958__4__319_0/

[1] Cartier (Pierre). - Théorie des caractères, II : Détermination des caractères, Séminaire Sphus Lie, t. 1, 1954/55. | Numdam

[2] Chevalley (Claude). - Invariants of finite groups generated by reflexions, Amer. J. Math., t. 77, 1955, p. 778-782. | MR 72877 | Zbl 0065.26103

[3] Gel'Fand (I.M. ) i Graev (M.I.). - Analog formuly Planšerelja dlja vešestvennykh poluproctykh grupp Li, Doklady Akad. Nauk SSSR, N. S., t. 92, 1953, p. 461- 464. | MR 60522 | Zbl 0053.01502

[4] Harish-Chandra. - Differential operators on a semisimple Lie algebra, Amer. J. Math., t. 79, 1957, p. 87-120. | MR 84104 | Zbl 0072.01901

[5] Harish-Chandra. - Fourier transforms on a semisimple Lie algebra, I., Amer. J. Math., t. 79, 1957, p. 193-257. | MR 87044 | Zbl 0077.25205

[6] Harish-Chandra. - Fourier transforms on a semisimple Lie algebra, II., Amer. J. Math., t. 79, 1957, p. 653-686. | MR 95898 | Zbl 0079.32901

[7] Harish-Chandra. - A formula for semisimple Lie groups, Amer. J. Math. , t. 79, 1958 (October number). | MR 96138 | Zbl 0080.10201